# SDR USAAD00018

- Difficulty date: January 19, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE SERVICE DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS DIM AND THE MAIN ENTRANCE DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE SERVICE AND MAIN ENTRANCE DOORS.  (M)
